# SDR ABXA2014040768

- Difficulty date: April 7, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 146T63421
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULK CARGO DOOR, INTERIOR AREA, JUST AFT & ABOVE THE INNER HANDLE THERE IS CORROSION AT THE MISSING NUTPLATE.  REMOVED 2 CORRODED CHORDS, REPLACED CHORDS WITH NEW FABRICATED CHORDS IAW SRM 51-40-02, DWG 146T6301 & SRM 52-30-01.  PN 146T6342-1, 146T6319-5, NSN, CHORD, CORRODED, 1407 - 1461, CHORD 4 - CHORD 5.  ACFT WAS GNDED.
